# SDR SWIA201436761

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 26,681 hours, 21,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PASSENGER INTERIOR WALL DOES NOT ILLUMINATE.  REPLACED NR 2 EMERGENCY LIGHT BATTERY CHARGER IAW AMM.
